# SDR A6WA2020040347252

- Difficulty date: March 7, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,590 hours, 37,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 692.5 & S24L-3".   "AIRCRAFT REMOVED FROM SERVICE"  COLD FORMED DENT TO ORIGINAL CONTOUR WITH HFEC PERFORMED WITH A.5" INDICATION. CUT OUT DAMAGE AND HFEC WITH NO INDICATIONS NOTED AT THIS TIME. FABRICATED DOUBLER FROM  2024 T-3 .063" 7" X 6.5"  AND INSTALLED REPAIR DOUBLER REF ASAP EA# CRJ253-01472REV IR DTD 3/10/2020
